Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 198-219 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasiri P, Obeidi R. Inverse Weibull-Geometric Distribution and Estimation its Parameters under Type-II Censored Data. mmr 2023; 9 (2) :198-219
URL: http://mmr.khu.ac.ir/article-1-3238-en.html
1- , pnasiri45@yahoo.com
Abstract:   (2181 Views)
As application of compound distributions in the study of longevity data, in this paper the compound distribution of inverse Weibull Geometric is investigated. The presence of parameters of scale, shape and failure rate in this distribution, their study in terms of estimation and hypothesis testing is of particular importance. However, since the phenomenon of censorship is also considered in the study of lifetime data, so the parameters under the type-II of censorship are estimated using the maximum likelihood and Bayesian estimation. In Bayesian estimation, the parameters under different loss functions are estimated based on appropriate prior distributions, then the symmetric confidence interval and HPD are presented by simulation and the estimators are compared using statistical criteria. Finally, the goodness of fit of model is presented by the real data.
Full-Text [PDF 335 kb]   (12322 Downloads)    
Type of Study: Original Manuscript | Subject: stat
Received: 2021/10/18 | Revised: 2024/02/17 | Accepted: 2022/03/16 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb